Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 189861, 6 pages
http://dx.doi.org/10.1155/2015/189861
Research Article

Picard Sequence and Fixed Point Results on -Metric Spaces

Dipartimento di Matematica e Informatica, Università degli Studi di Palermo, Via Archirafi 34, 90123 Palermo, Italy

Received 29 October 2014; Revised 15 February 2015; Accepted 17 February 2015

Academic Editor: Sompong Dhompongsa

Copyright © 2015 Marta Demma and Pasquale Vetro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain some fixed point results for single-valued and multivalued mappings in the setting of a -metric space. These results are generalizations of the analogous ones recently proved by Khojasteh, Abbas, and Costache.